# SDR UPS00531581

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 233N3214304
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENTION FOR LANDING, CREW NOTICED BURNING SMELL.  ACRING WAS NOTICED COMING FROM R/W TURNOFF LIGHT SWITCH.  MX FOUND RT RUNWA Y TURNOFF LIGHT SWITCH STUCK IN ON POSITION.  REMOVED AND REPLACED LIGHT PANEL ASSY.  OPS CHECKS GOOD.
